BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Subclasses of Starlike Functions of Complex Order Involving Generalized Hypergeometric Functions
Authors: Murugusundaramoorthy, G.
Keywords: starlike and univalent functions
uniformly convex functions
generalized hypergeometric functions
Issue Date: 2011
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 25, Fasc 1-2 (2011), 1p-14p
Description: MSC2010: 30C45, 33C45
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-25-001-014.pdf5.19 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License